Skip to main content
Illustration of people sitting and standing

New here?

Chat with other people who 'Get it'

with health professionals in the background to make sure everything is safe and supportive.

Register

Have an account?
Login

cancel
Showing results for 
Search instead for 
Did you mean: 

Something’s not right

Re: Medication and weight

Hi @Annie_7  and welcome to the forums.  Sorry I just saw this post.   Hearing you loud and clear about weight gain and psych meds.  A problem for me too.  Apparently it's a really common side-effect.   I reached my highest weight ever 6 months ago and was diagnosed with 'pre-pre-diabetes' (metabolic syndrome) by my GP.  It's a shame, but I have to prioritize my mental health and must therefor stay on the psych med regime that keeps me more balanced than I've probably ever been.  However the psychiatrist did add one new one that's for increasing insulin response and I've managed to lose a bit since I've been on it.  Can't talk about specific meds by name  here.  Of course this is combined with a bit more exercise and eating healthily - I've reduced portion size and snacking.  It's a constant effort, but feels good to be heading in the right direction after nearly 10 years steadily gaining.  Wishing the same for you.

 

And very much hoping you have success with trying for a baby.

 

@Ali11 @Shaz51 @Gazza75 

 

Re: Medication and weight

Thanks for sharing your experience @eth@Annie_7 have you been able to find anyone else that you can chat to in order to help you reduce the impact of the weight gain such as a dietician? 

Illustration of people sitting and standing

New here?

Chat with other people who 'Get it'

with health professionals in the background to make sure everything is safe and supportive.

Register

Have an account?
Login

For urgent assistance: